# SDR C8GA20090051

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT WING INBD AFT FLAP LEADING EDGE IS CRACKED AT 4TH TRACK.  STOP DRILLED CRACK PERFORMED HFEC INSP NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .050 INCH DIM 5.375 INCH BY 3.125 INCH.  INSTALLED REPAIR DOUBLER.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
